Complutense University Library

Lie symmetries versus integrability in evolution equations

Abellanas, L. and Martínez Montalba, Celia (1993) Lie symmetries versus integrability in evolution equations. Journal of physics A: Mathematical and general, 26 (23). pp. 1229-1232. ISSN 0305-4470

[img] PDF
Restricted to Repository staff only until 2020.

191kB

Official URL: http://iopscience.iop.org/0305-4470/26/23/007/pdf/0305-4470_26_23_007.pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

Motivated by some recent results obtained concerning the invariance properties of a particular family of generalized KdV equations, we investigate the possible significance of classical Lie invariance groups as a test for complete integrability.


Item Type:Article
Uncontrolled Keywords:Lie invariance groups; test for complete integrability
Subjects:Sciences > Mathematics > Differential equations
ID Code:16834
Deposited On:24 Oct 2012 09:13
Last Modified:07 Feb 2014 09:36

Repository Staff Only: item control page